# SDR DALA2023010300018

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 89,500 hours, 19,053 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Broken
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND R4 DOOR SLIDE ARM LIGHT INOPERATIVE.   FOUND LIGHT ASSY BROKEN. R & R IAW AMM 52-73. OPS TESTED GOOD.  OK FOR SERVICE.
